# SDR FDEA201909052110

- Difficulty date: September 5, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 74,272 hours, 17,980 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Condition: Out Of Limits
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: J, A

## Discrepancy

PDIS  613     72-00  8587     05SEP19  CGN  OPEN  U  LOGPAGES:3151218  ON DEPARTURE ENCOUNTERED COMPRESSOR STALL ON #3 ENGINE WHEN POWER WAS REDUCED FROM MAX TO CLIMB POWER. HEARD 4 LOUD BANGS N1 WAS ERATIC. PART 05SEP19 21:20   MC1 U  IDENTIFIED PARTS ELECTRONIC CONTROL MPN: 1519M91P11 CPN: 7310979 QTY: 1 REF AMM 36-11-01-6 LOW PRESS BLEED AIR CHECK VLV INSP. CLEARENCE FOUND OUT OF LIMITS. R/R VALVE IAW AMM 36-11-01-4-1. LEAK CHECK STILL REQ PERFORMED POWER ASSURANCE TEST FOR #3 ENG AS PER AMM 71-00-00-5-1. ALL VALUES WITHIN LIMITS. TEST CONDITIONS: OAT 11Ï¿½C AMBIENT PRESSURE 30.00. AIRCRAFT OKAY FOR SERVICE.
